# SDR ASOA201807133039

- Difficulty date: June 19, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 30,876 hours, 23,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14014319001
- Condition: Cracked
- Location: Fuselage
- Part time: 30,876 hours, 23,664 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION EDDY CURRENT INSPECTION REVEALED A CRACK ON THE LT WINDSHIELD LATERAL POST FROM THE FORWARD UPPER FASTENER HOLE EXTENDING AFT TOWARD THE REAR UPPER HOLE. MAINTENANCE REPAIRED IAW SB145-53-0079.
